Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Foot Pain!

Posted by Mark S on 9/01/01 at 12:53 (058708)

Hello,

I have had foot pain for about four(4) years. I have seen Podiatrist as well as orthorpedics. I have been diagnosed with plantars faciitis, torsal tunnel syndrome and some doctors don't know what the problem is. I've had most of the traditional treaments, cast, shoe inserts, and anti-inflamatory drugs which damaged my ears and they now ring all the time. The pain started in the heels of both feet and over time has progressed into my ankles and calfs. The pain is worse when I'm standaing still and almost immediate when standing on concrete. My quality of life is really bad, I can't take my kids to the park, play ball, or many other things I'd like to do with my family. Work is really a challenge since I work in a Pharmaceutical facility and stand most of the day. I'm thirty-nine(39) years old and fear disability is not far off. I have no swelling, heal spers, or any of the classic symptoms of torsal tunnel syndrome. I just have pain which starts in my heals and migrates up into my ankles and legs.

Will Shock Wave Therapy help Me??? Please let me know you opinions.

Thank You
Mark S.

Re: Foot Pain!

D.Thomas on 9/01/01 at 13:54 (058715)

Uh oh. I have been having ringing in my ears for a while now. Damn, can this happen with anti-inflams? I thought it was something else.

Re: Foot Pain!

wendyn on 9/01/01 at 17:29 (058730)

My mom had hearing problems and ringing for a while - turned out that it was from overdosing on ASA (aspirin based products).

Re: Foot Pain!

Hi Mark, on 9/02/01 at 08:32 (058760)

First off, I'm not a doc! I do think you have to make some decisions concerning your work and your family. If you continue working, you may become so disabled, you will have no quality time with your kids. Is it possible to get a 'sit down' type job, or take some time off, short term disability? Have you thought about pain meds, or is that a no-no in a Phamaceutical facility? I hope a doc can answer your ESWT question. Good luck

BCG

Re: Foot Pain!

john h on 9/06/01 at 10:13 (059225)

no doc here either mark. if you do have TTS you might just try a pair of support stockings. Only about $10. sometimes vericose veins are found in the tarsal tunnel and when standing and the blood flows to the feet they swell causing pressure on the nerve(s). support stockings are a benefit to those with vericose veins (both internal and external). since your pain is also in your legs i would at least try this. time to get some more opinions from some different type of doctors.

Re: Foot Pain!

D.Thomas on 9/01/01 at 13:54 (058715)

Uh oh. I have been having ringing in my ears for a while now. Damn, can this happen with anti-inflams? I thought it was something else.

Re: Foot Pain!

wendyn on 9/01/01 at 17:29 (058730)

My mom had hearing problems and ringing for a while - turned out that it was from overdosing on ASA (aspirin based products).

Re: Foot Pain!

Hi Mark, on 9/02/01 at 08:32 (058760)

First off, I'm not a doc! I do think you have to make some decisions concerning your work and your family. If you continue working, you may become so disabled, you will have no quality time with your kids. Is it possible to get a 'sit down' type job, or take some time off, short term disability? Have you thought about pain meds, or is that a no-no in a Phamaceutical facility? I hope a doc can answer your ESWT question. Good luck

BCG

Re: Foot Pain!

john h on 9/06/01 at 10:13 (059225)

no doc here either mark. if you do have TTS you might just try a pair of support stockings. Only about $10. sometimes vericose veins are found in the tarsal tunnel and when standing and the blood flows to the feet they swell causing pressure on the nerve(s). support stockings are a benefit to those with vericose veins (both internal and external). since your pain is also in your legs i would at least try this. time to get some more opinions from some different type of doctors.